American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Seyedehsomayeh Hosseini and Mohamad R. Pouryayevali. On the metric projection onto prox-regular subsets of Riemannian manifolds. Proc. Amer. Math. Soc. 141 (2013) 233-244.
Abstract, references, and article information   
View Article: PDF

[2] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information   
View Article: PDF

[3] Boris S. Mordukhovich and Bingwu Wang. Differentiability and regularity of Lipschitzian mappings. Proc. Amer. Math. Soc. 131 (2003) 389-399. MR 1933329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lixin Cheng and Marián Fabian. The product of a Gâteaux differentiability space and a separable space is a Gâteaux differentiability space. Proc. Amer. Math. Soc. 129 (2001) 3539-3541. MR 1860485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jonathan M. Borwein and Warren B. Moors. Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proc. Amer. Math. Soc. 128 (2000) 215-221. MR 1622793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Combari, A. Elhilali Alaoui, A. Levy, R. Poliquin and L. Thibault. Convex composite functions in Banach spaces and the primal lower-nice property. Proc. Amer. Math. Soc. 126 (1998) 3701-3708. MR 1451793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Combari and L. Thibault. On the graph convergence of subdifferentials of convex functions. Proc. Amer. Math. Soc. 126 (1998) 2231-2240. MR 1485464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Jourani and L. Thibault. Chain rules for coderivatives of multivalued mappings in Banach spaces . Proc. Amer. Math. Soc. 126 (1998) 1479-1485. MR 1443159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Fabián and D. Preiss. On intermediate differentiability of Lipschitz functions on certain Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 733-740. MR 1074753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alejandro Jofré and Lionel Thibault. $D$-representation of subdifferentials of directionally Lipschitz functions . Proc. Amer. Math. Soc. 110 (1990) 117-123. MR 1015680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nobuyuki Kato. On the second derivatives of convex functions on Hilbert spaces . Proc. Amer. Math. Soc. 106 (1989) 697-705. MR 960646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maria Elena Verona. More on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 137-140. MR 938657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Simon Fitzpatrick. Differentiation of real-valued functions and continuity of metric projections . Proc. Amer. Math. Soc. 91 (1984) 544-548. MR 746087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard A. Graff and Wolfgang M. Ruess. Appropriate locally convex domains for differential calculus . Proc. Amer. Math. Soc. 86 (1982) 331-335. MR 667300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Dayal. $k$-discrete differentials of certain operators on Banach spaces . Proc. Amer. Math. Soc. 83 (1981) 77-82. MR 619986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marián Fabián. Differentiability via one-sided directional derivatives . Proc. Amer. Math. Soc. 82 (1981) 495-500. MR 612748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard A. Graff. A variant of the chain rule for differential calculus . Proc. Amer. Math. Soc. 81 (1981) 155-156. MR 589161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard M. Hain. A characterization of smooth functions defined on a Banach space . Proc. Amer. Math. Soc. 77 (1979) 63-67. MR 539632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ka Sing Lau and Clifford E. Weil. Differentiability via directional derivatives . Proc. Amer. Math. Soc. 70 (1978) 11-17. MR 0486354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Dayal. A converse of Taylor's theorem for functions on Banach spaces . Proc. Amer. Math. Soc. 65 (1977) 265-273. MR 0448394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Allan Gottlieb. Integration is differentiable . Proc. Amer. Math. Soc. 53 (1975) 167-171. MR 0385915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia